# SDR USAA990771

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 6 SQUARE INCH OF CORROSION MED Z-ANGLE UPPER SURFACE.  CORROSION LEVEL 2.  REPLACED Z-ANGLE PER SRM 51-10-02.  (M)
